Journal of Symbolic Logic

A dichotomy theorem for turbulence

Greg Hjorth

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic, Volume 67, Issue 4 (2002), 1520-1540.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E15: Descriptive set theory [See also 28A05, 54H05]
Secondary: 22A05: Structure of general topological groups 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05] 54H11: Topological groups [See also 22A05]


Hjorth, Greg. A dichotomy theorem for turbulence. J. Symbolic Logic 67 (2002), no. 4, 1520--1540. doi:10.2178/jsl/1190150297.

Export citation